# SDR DLM88010374

- Difficulty date: March 6, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 28,069 hours, 22,176 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Seat 31
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 31DE E-PATH LIGHT INOP FOUND WIRES BROKEN TO LIGHT ASSY. REPAIRED WIRES BY SPLICING WIRES OPS CHK NML
